# SDR CALA9700150

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-ANGLE AND FLOOR MOUNTS CORRODED AT AFT SERVICE DOOR THRESHOLD.  A NEW Z-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
